# SDR EIA2006117

- Difficulty date: June 23, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON INTERIOR RIB FOUND CRACKED AT LWR PORTION AT NAC STA 210 RHS.  RIB FABRICATED FROM T7075 T6511X 0.063.  REMOVED AND REPLACED PER SRM B747 51-30-02 AND DRWG NR 65B90407-8HT.
